MathSciNet Relay Station
MathSciNet bibliographic data
MR1183997 57P10 (57N15 57P05 57R67)
Bryant, J.; Ferry, S.; Mio, W.; Weinberger, S. Topology of homology manifolds. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 2, 324–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement